# SDR HEEA0015137

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 066104800
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER INDICATOR INDICATED 150 FEET AT 1,000 AND 2,000 FEET.  INOPERATIVE.
